Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in testicles having diagnosed with epididymitis?

Hello, I am in urgent need of an answer please! I am currently working oversea's, a little before december my left testicle became inflamed and I was told it was epididymitis... well after the swelling went down the pain stayed, my girlfriend was tested for stds and the results came back for chlamydia, my pain still remains, I was treated twice with antibiotics but my pain in the testicles still remain. my left is still more dominantly in pain but my right has also started hurting as well, it is disrupting my day to day activities and interfering with my job. I need to know what I can do on my own to fix this problem without having to go to a dr, because I will lose my job if I do... please please please help, I cannot afford to lose this job.
Thu, 12 Dec 2019
Report Abuse
Sexologist 's  Response
Hi,

This can be due to increased no of inflammatory cells and cross infection with your girlfriend. You both can take anti-inflammatory drugs and antibiotics simultaneously to avoid further problems.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. S. R. Raveendran, Sexologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Epididymitis


What causes pain in testicles having diagnosed with epididymitis?

Hi, This can be due to increased no of inflammatory cells and cross infection with your girlfriend. You both can take anti-inflammatory drugs and antibiotics simultaneously to avoid further problems. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. S. R. Raveendran, Sexologist